MAUDE Adverse Event Report: MEDTRONIC, INC. CARELINK SMARTSYNC BASE; ANALYZER, PACEMAKER GENERATOR FUNCTION

MEDTRONIC, INC. CARELINK SMARTSYNC BASE; ANALYZER, PACEMAKER GENERATOR FUNCTION
Model Number 24970A
Medical Device Problem Codes Communication or Transmission Problem (2896); Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the mobile programmer disconnected from the cardiovascular implantable electronic device (cied) during right ve ntricular (rv) threshold testing during an implant and became unresponsive.Troubleshooting steps were taken to include closing and restarting the mobile programmer application.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis :performance data collected from the mobile programmer was received and analyzed.Analysis of the data/database found the customer comment that the mobile programmer disconnected was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CARELINK SMARTSYNC BASE
Common Device Name
ANALYZER, PACEMAKER GENERATOR FUNCTION
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key20810598
Report Number2182208-2024-05077
Device Sequence Number13247066
Product Code DTC
UDI-Device Identifier00643169957657
UDI-Public00643169957657
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24970A
Device Catalogue Number24970A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date11/29/2024
Supplement Report FDA Received Date02/13/2025
Date Device Manufactured12/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale